It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Osaka Sam on February 29, 2000 at 18:09:01:

Hi again,
I'm on my fourth day of 10mg Adderall. I have experienced these side-effects:

- facial flushing
- burning lips
- speeding on freeways (85-90 when I usually do 65-70)
- lightheadedness
- appetite is down

I know some of these will go away with time, but the reckless mannerisms on the freeway? I can do without endangering my fellow motorist (so can they) because it's not in my usually subdued nature. Anybody else go through this kind of thing?
Do the burning lips mean I'm allergic?
I will call my doctor, but in the meantime has anyone been through these side-effects? How'd it go?

Follow Ups

All times are GMT -7. The time now is 12:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!